# SDR CALA2024091100620

- Difficulty date: September 10, 2024
- Submitted: September 11, 2024
- Operation: Air carrier
- Aircraft: N37562
- Make and model: Boeing 737-9
- Aircraft serial: 67591
- Aircraft time: 4,440 hours, 1,513 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 8221604102
- Part serial: 4094G8
- Condition: Faulty
- Location: Flt Control
- Part time: 4,440 hours, 1,513 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ROLL AUTHORITY ON FINAL 7NM 1500FT PER DFCS BITE SEE PHOTOS. REF AMM 22-11-00 PER FIM 22-11 TASK D79. PER AMM22-11-25-710-801 TEST PASS NO FAULTS . ADD EMP:U102168 NEED TO CONTINUE WITH FIM 22-11-D79. PERFORMED AMM 27-11-00-710-801, OPS CHECK IS GOOD. PERFORMED AMM 27-61-00-710-801, OPS CHECK IS GOOD. BOTH REQUIRED PER FIM 22-11 D 79. AMM TASKS 22-11-25-710-801, 22-23-00-710-802, 27-11-00-730-801, 27-21-00-700-805 & 27-21-00-700-807 STILL NEED TO BE ACCOMPLISHED PER FIM 22-11 D 79. ATTEMPTED TO PERFORM LAND VERIFY TEST TO NARROW DOWN TROUBLESHOOTING. ACFT IS FAILING DUAL STAB AND SUBSEQUENTLY MACH TRIM TESTS AND GIVING HARD FAULT OF 22-11191 MT CMD MON. ADDING FCC PART PRECAUTIONARY. ABOVE UPDATE FOR MESSAGE 22-11191 TRANSCRIBED TO LOGPAGE 9215536 SEE REFERENCED LOGPAGE FOR DISPOSITION PERFORMED AUTOPILOT AILERON ACTUATOR TEST IN REFERENCE TO B737 AMM 22-11-25-710-801 TEST PASSED PERFORMED YAW DAMPER SYSTEM TEST IN REFERENCE TO B737 AMM 22-23-00-710-802 SYSTEM TEST PASSED UPDATED FOR SDR PERFORMED AILERON TRIM RESPONSE TEST IN REFERENCE TO B737 AMM 27-11-00-730-801 TEST PASSED ADD EMP:U388284, PERFORMED RUDDER TRIM SYSTEM TEST IN REFERENCE TO B737 AMM 27-21-00-700-807 TEST PASSED PERFORMED RUDDER TRAVEL TEST IN REFERENCE TO B737 AMM 27-21-00-700-805 TEST PASSED ALL TESTS IN B737 FIM 22-11 TASK D79 HAVE BEEN COMPLETED WITH NO FAULTS FOUND ADD EMP:U388284, COMPLETED B737 FIM 22-11-D79 WITH NO FAULTS FOUND SPOKE WITH TOMC OK TO CLEAR FCC A REPLACED ON LOGPAGE  9204147
